# SDR ASAA0180183

- Difficulty date: May 26, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, AFT CABIN OVERHEAD STANDBY LIGHTS AT ROW 18 AND 19 WERE DETERMINED TO BE INOPERATIVE.  TIGHTENED LOOSE GROUND STUD.  LIGHTS THEN OPERATED PROPERLY.  (M)
